On the boundedness of the local resolvent function

  1. Bermudez, T. 1
  2. Gonzalez, M. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad de Cantabria
    info

    Universidad de Cantabria

    Santander, España

    GRID grid.7821.c

Journal:
Integral Equations and Operator Theory

ISSN: 0378-620X

Year of publication: 1999

Volume: 34

Issue: 1

Pages: 1-8

Type: Article

Export: RIS
DOI: 10.1007/BF01332488 SCOPUS: 2-s2.0-0039446210 GOOGLE SCHOLAR
Data source: Scopus